MAUDE Adverse Event Report: Roche Diagnostics Tina-quant Hemoglobin A1c Gen.3 - Hemolysate and Whole Blood Application; Assay, Glycosylated Hemoglobin

Roche Diagnostics Tina-quant Hemoglobin A1c Gen.3 - Hemolysate and Whole Blood Application; Assay, Glycosylated Hemoglobin
Catalog Number 05336163190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable tina-quant hemoglobin a1c gen.3 - hemolysate and whole blood application results for one patient sample tested on the cobas 6000 c501 module.Initial analysis yielded 8.7%.Repeat analysis yielded 5.9%.The doctor questioned the initial result, prompting the rerun.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
The cobas 6000 c501 module serial number is (b)(6).

Brand Name
Tina-quant Hemoglobin A1c Gen.3 - Hemolysate and Whole Blood Application
Common Device Name
Assay, Glycosylated Hemoglobin
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50917882
Report Number1823260-2026-03986
Device Sequence Number5776559
Product Code LCP
UDI-Device Identifier04015630926275
UDI-Public04015630926275
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K102914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05336163190
Device Lot Number951365
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown